# SDR 98ZZZX2691

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31569
- Make and model: Piper PA-32-300
- Aircraft serial: 327840133
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 11M1030
- Condition: Broke
- Location: Air Conditioner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APPROXIMATELY 1.50 HOURS, AIR CONDITIONER BELT BROKE.
